DEPUY SYNTHES PRODUCTS LLC 1.4MM X 12.8MM FRTR,CRNP; DRILLS, BURRS, TREPHINES & ACCESSORIES (SIMPLE, POWERED)
Back to Search Results |
| Model Number |
P-CRN-G1 |
| Medical Device Problem Code |
Material Fragmentation (1261)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.Device was used for treatment, not diagnosis.If information is obtained that was not available for this medwatch, a supplemental medwatch report will be filed as appropriate.H10 additional narrative: e1: the reporter¿s complete facility address was not provided.Device evaluation: as of this date, the device has not been returned for evaluation; therefore, the reported condition cannot be confirmed and/or duplicated.Udi: (b)(4).
Event or Problem Description
It was reported that the sale rep was notified on june 23rd that the p-crn-g1 on three different cases, two different physicians, had breakage problems with the eg1 cutter.A total of 5 burrs broke during the procedure.No injuries occurred.The issue was observed during surgery.There were no reports of injuries, medical intervention or prolonged hospitalization.It was reported that there was no further information regarding the issue.All available information has been disclosed.No further information was provided.